i incresed dossage from 25 to 40 mg more than a week ago and i havent experienced any positive effect yet. just stomach constipation and well nausea the first days , now im ok, without any side effect but not feeling the therapy effects yets. i took 25 mg a week and two days ago. for the last week on 25 mg i wasnt feeling the same effects i had after the first week i took the pill. so obviously i incresed the dosssage to 40 . but i havent feel concentrated yet. would anybody explain me what happens? im fromperu . i really wanna feel with energy like i felt at the second week of my whole weekend. any advice. what is happening? maybe i have to wait a little more?
What drug are you taking? In general, I can tell you that you should give the new dosage more time to see if it works for you. If you are taking a stimulant for ADD/ADHD I would think you'd notice some improvement after a week and 2 days. You may want to call the prescribing Dr. and report what you've said here. Let the Dr. decide what to do next.
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2009 • 2 answers
Posted 7 Mar 2011 • 1 answer
Posted 16 Mar 2011 • 1 answer
Posted 13 Jan 2013 • 6 answers
Posted 1 Jun 2015 • 1 answer